Red Bumps/Rash and Itching for a Month in Groin Area
So a few days before Halloween I recall my anus slightly itching one day. A few days later it was in between my scrotum and inner thigh, mostly when moving around alot. I put it aside until one day I was having sex with gf and it got a little messier than normal (wetness on girls part, etc). I could feel that it was irritating the area. A couple of days passed and it seemed to be on both sides where my scrotum and thighs meet. Not thinking about it I put some A&D or antibiotic lotion on it here and there. It was a bright red area that spread a little but not too far from that region. It looked mostly like skin that had too much friction or rubbed together too much. I was clean from any STD last time I checked, and have been with the same girl for almost a year so haven't fooled around.
I am on my feet all day at work so the more I moved around the itchier it got, and to make things worse I had to move the weekend it was at its peak so was stressed and having to walk alot. It was horrible, extreme itching and burning. A week or two from the first itch (right before the move) I finally got a cheap anti-fungal to start putting on it. It slowly went down but I didn't 100% follow directions and thought it may disappear as it started getting better. Instead it would slowly reappear so I just put antibiotic cream on. It stayed and what was left was small red dots on my inner thighs and above the penis in the pubic hair region. There is a small paper cut like area in between where my scrotum and thigh meet about an inch long that burns once in a while when agitated. The area between the two is slightly reddish also. They aren't raised but do itch here and there, mainly the anus will randomly itch here and there, not nearly as during the peak of it all. I recently (about 4 1/2 weeks later now) began applying Lotrimin again and seems to be fading, but I don't know if it should be faster now or maybe I'm just so impatient at this point.
Here are some side notes that may help:
-One fingernail was damaged due to guitar playing and seemed to get a very slight fungal look to the side of the nail (dry skin, small slight brown area etc)
-Girlfriend was found to have early form of HPV and started getting treated few months back.
-I used to ride a bike alot before this happened, but never really had similar problem.
-I have had a small red pimple like thing pop up here and there during lower on thigh near knee's or small smal red bump on hand around hair follicles. Not sure if it's related but though my help.
Any suggestions would be great before I go and spend a buttload from being uninsured, thanks in advance so much!
You have to rule out 'seborrheic dermatitis' if there is persistence.This may look like fungus but due to a different organism(which causes dandruff). This requires hydrocortisone creme(short term) or ketoconazole creme.Do consult your doc.
Doctor prescribed me Clotrimazole cream and was gone without a day or two! Thanks for the help. There is slight tingling in area here and there when moving around alot after a week, hoping its still taking care of all, or if I am gonna need to take pills he mentioned too, will see.
I first had a decent size bump on my penis then noticed I had a sort of sore near the head of my penis. It was dry and peeled some skin I eventually just washed it and cleaned itt up and the dryness went away and what not and the sore near the head isnt in pain. I squeezed the pimple on the shaft and a little bit of white came out then blood I also have itchyness near the butt and inner thighs. I have been sexually active with the same girl for a while and just noticed this after having a lot of sex and not washing for a few days. Any help?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.